66907members
353136posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Flushed face and chest...

4 REPLIES 4
Highlighted
Member

Re: Flushed face and chest...

I had anti hists as one of my pre meds but i do take them anyway for my hayfever.  Did mention this to chemo nurse. X

Highlighted
Community Champion

Re: Flushed face and chest...

Sorry I was on 3 x EC followed by 4x Docetaxel with Herceptin and Pertzumab.  I did suffer with flushing on the face but it was down to the huge amount of steriods I had to take before and after the Docetaxel sessions!  Were the anti-histamines prescribed?

 

 

Highlighted
Member

Re: Flushed face and chest...

Im on Paclitaxel and Carboplation which i now know can cause face flushing 🥵🥵

started taking anti histamine and seems to be helping.. 

thx.  

I had my first session last friday and was given some pre meds before.  Will i always have these before i start my nxt session ??

Highlighted
Community Champion

Re: Flushed face and chest...

mini mad - sorry to hear about your flushed face and chest.

 

What chemo type are you on?  Also, are you taking steriods?

Highlighted
Member

Flushed face and chest...

Hi ladies,

have had a flushed face and chest since my first chemo session last friday.

anyone tell me if this could be a permanent side effect or just occuring for a few days following treatment ?   Can i put cold flannels on my cheeks... 😲🥵🥵 thx. 💖